MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE FLOW DILATATION CATHETER; BALLOON VALVULOPLASTY CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE FLOW DILATATION CATHETER; BALLOON VALVULOPLASTY CATHETER
Model Number TF0203511
Medical Device Problem Codes Failure to Fold (1255); Difficult to Insert (1316); Suction Problem (2170)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model tf0203511.Balloon valvuloplasty catheter allegedly experienced failure to fold, difficult to insert and aspiration issue.This report was received from a single source.This event did not involve patient with no patient contact.Age, weight, and gender were not provided for the patient.

Brand Name
TRUE FLOW DILATATION CATHETER
Common Device Name
BALLOON VALVULOPLASTY CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8814308
Report Number2020394-2019-01723
Device Sequence Number19234090
Product Code OZT
UDI-Device Identifier00801741097652
UDI-Public(01)00801741097652
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberTF0203511
Device Catalogue NumberTF0203511
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/22/2019
Patient Sequence Number1